# SDR HNAA2016050400130

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 53,348 hours, 62,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AC4LW
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR LIGHT DIM.  R & R LIGHT .
